Taiwanese Journal of Mathematics

A NOTE ON REDUCIBLE CYCLES IN MULTIPARTITE TOURNAMENTS

Lin-Qiang Pan, Zheng-Ke Miao, and Ke-Min Zhang

Full-text: Open access

Abstract

[3] proves that if $T$ is a strong $c$-partite tournament $(c\geq 3)$, then there is a $(k-3)$-reducible $k$-cycle in $T$, for all $k=3,4,\cdots, c$. In this paper we investigate the smallest number of $(k-3)$-reducible $k$-cycles in strong $c$-partite tournaments for $3\leq k\leq c$ and give some related problems.

Article information

Source
Taiwanese J. Math., Volume 6, Number 2 (2002), 235-239.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407431

Digital Object Identifier
doi:10.11650/twjm/1500407431

Mathematical Reviews number (MathSciNet)
MR1903138

Zentralblatt MATH identifier
1008.05081

Subjects
Primary: 05C20: Directed graphs (digraphs), tournaments 05C38: Paths and cycles [See also 90B10]

Keywords
multipartite tournament reducible cycle pancyclicity

Citation

Pan, Lin-Qiang; Miao, Zheng-Ke; Zhang, Ke-Min. A NOTE ON REDUCIBLE CYCLES IN MULTIPARTITE TOURNAMENTS. Taiwanese J. Math. 6 (2002), no. 2, 235--239. doi:10.11650/twjm/1500407431. https://projecteuclid.org/euclid.twjm/1500407431


Export citation